# SDR DALA2022112807550

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 53,969 hours, 28,186 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 757A000010
- Part serial: 01461
- Condition: Failed
- Part time: 86,303 hours, 28,173 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO METAL GRINDING SMELL IN CABIN AND FLIGHT DECK.   REPLACED LEFT AIR CYCLE MACHINE. OPS CHECK GOOD.
